Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211

      [Search Papers] [Print this List]
    71. E. Zamanzade (Joint with A. Dastbaravarde),
    On estimation of P(X > Y) based on judgement post stratification,
    Stat. Papers (2018), DOI: 10.1007/s00632-017-0962-0  [abstract]   
     
    72. M. Behboodi (Joint with S. Roointan-Isfahani),
    Local rings whose modules are almost serial,
    J. Pure Appl. Algebra (to appear) [abstract]   
     
    73. A. Hashemi (Joint with M. Schweinfurter and W. M. Seiler),
    Deterministic genericity for polynomial ideals,
    Journal of Symbolic Computation 86(2018), 20-50  [abstract]   
     
    74. M. Nasernejad (Joint with K. Khashyarmanesh),
    A note on the Alexander dual of path ideals of rooted trees,
    Comm. Algebra (2018), DOI: 10.1080/00927872.2017.1324867  [abstract]   
     
    75. M. Nasernejad (Joint with I. Al-Ayyoub),
    Superficial ideals for monomial ideals,
    J. Algebra Appl. 16(2018), # 28 pages  [abstract]   
     
    76. K. Bahmanpour (Joint with M. Seidali Samani),
    On the cohomological dimension of finitely generated modules,
    Bull. Korean Math. Soc. 55(2018), 311-317  [abstract]   
     
    77. M. Soelimani-Damaneh (Joint with P. Korhonen and J. Wallenius),
    The use of quasi-concave value functions in MCDM: Some theoretical results,
    Math. Meth. Oper. Res. (2018), DOI: 10.1007/s00186-017-0601-5  [abstract]   
     
    78. A. Mohammadian and B. Tayfeh-Rezaie,
    Star saturation number of random graphs,
    Discrete Math. 341(2018), 1166-1170  [abstract]   
     
    79. G. R. Omidi and G. Raeisi (Joint with Z. Rahimi),
    Stars versus stripes Ramsey numbers,
    European J. Combin. 67(2018), 268-274  [abstract]   
     
    80. K. Bahmanpour (Joint with J. A'zami and Gh. Ghasemi),
    A short note on cohomological dimension,
    Mosc. Math. J. 18(2018), 205-210  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.